MathSciNet Relay Station
MathSciNet bibliographic data
MR2681248 (2011g:33001) 33B15 (26A48 26A51 26D07)
Guo, Bai-Ni; Qi, Feng Some properties of the psi and polygamma functions. Hacet. J. Math. Stat. 39 (2010), no. 2, 219–231.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement